# SDR 373PA0025

- Difficulty date: February 2, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 51,071 hours, 25,784 cycles
- System (JASC): 3810 · Potable Water System
- Part: Drain Mast
- Part number: 8921270G2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST HAS HOLE CORRODED THROUGH SIDE ON BOTH SIDES OF MAST.  REPLACED DRAIN MAST PER MM 38-31-21.
